# SDR HZYR20141028002

- Difficulty date: October 23, 2014
- Submitted: October 28, 2014
- Operation: General aviation
- Aircraft: N189H
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600004
- Aircraft time: 5,894 hours, 4,262 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 99120071
- Part serial: 491
- Condition: Failed
- Location: Te Flaps Sys
- Part time: 5,894 hours, 4,262 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLAPS FAILED TO RETRACT AFTER TAKEOFF.  FOUND LT FLAP ACUATOR SWITCH NOT ACTUATING.  REPLACED THE ACTUATOR.
